# SDR SWAA2022012782828

- Difficulty date: June 21, 2017
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 64,331 hours, 37,408 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN; L/H FLOOR PANEL 221DF HAS SEVERL BA D INSERTS. / PREPPED; CLEANED AND REPAIRED DAMAGE TO BOTTOM FACES HEET AT O/B EDGE ON CABIN FLOORBOARD 221DF; REMOVED AND REPLACED 11 INSERTS IAW B737 SRM 53-00-50-2R-2. PAR 3(4-J1; K1; L1; M) REV 61 (A31567); (A35827); (A 76753); (A30840); (A32095); (A35369)
